# SDR FDEA201304190835

- Difficulty date: April 19, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 56,611 hours, 19,821 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unknown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT INOPERATIVE.  FOUND NO WIRE IN PIN 12 OF D68 ON M731, WIRE W3532-0160-22 IS CAPPED AND STOWED AT D68 AND IS THE WIRE CALLED OUT IN WDM 33-51-12. WIRING LIST FOR D68 SHOWS WIRE 0502-  22 CONNECTED TO PIN 12 FOR THIS AIRCRAFT.  APPEARS THAT WIRE W3532-0160-22 WAS SIMPLY DEPINNED FROM SOCKET 12 AND HEAT SHRINK APPLIED OVER THE PIN & WIRE TO PREVENT SHORT AND SECURED BACK ONTO BUNDLE. PERFORMED ERS 13-02538 IAW WDM 33-51-12. OPS CHECKED NORMAL OK FOR SERVICE.
